# SDR CALA2023091102751

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 74,326 hours, 32,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D5311832020196
- Condition: Cracked
- Location: Rh Windshield
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WINDSHIELD SIDE POST UPPER ATTACHMENT AT FR4, OTBD FWD HOLE ON HORIZ HAS A CRACK INDICATION IN TOP LAYER, OTBD DIRECT ION, FR 4, INBD HOLE ON VERT FLANGE HAS A CRACK INDICATION IN FWD LAYER, 12 O''CLOCK DIRECTION PER NR 9296608/36608 AND NR 929660 9/36609 GEN BY V061671 DIRECTION, AND FR 4 INBD HOLE ON VERT FLANGE IN THE FWD LAYER "ACCOMPLISH INITIAL INSP ON THE RH WINDSHIELD SIDE POST UPPER OF ECRA 5311-03064 ON OR BEFORE THE AIRCRAFT REACHES 43179FC''S. THEREAFTER." AT THE 12 O''CLOCK DIRECTION PER ECRA 5311-03064 PT1, ATTACHMENT AT FR4 HOLES #1 AND #2 PER PART 2 OFTHE LATEST REV PERFORM REPEAT INSPS AT INTERVALS NOT TO EXCEED 11,000FC''S, ACCOMP''D INTERIM REPAIRS OF THE RH WINDSHIELD SIDE POST UPPR ATTACHMENT AT FR4 OB FWD HOLE ON HORIZ IN TOP LAYER OB CARRY APPROVED PER ECRA 5311-03064. ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION ON THE RH WINDSHIELD SIDE POST UPPER ATTACHMENT AT FR4 HOLES #1 AND #2 PER PART 2 OF THE LATEST REVISION OF ECRA 5311-03064 ON OR BEFORE THE AIRCRAFT REACHES 43,179 TOTAL AIRCRAFT FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 11,000 AIRCRAFT FLIGHT CYCLES, THEREAFTER. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
